# SDR 04FDEA02878

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ventilator Panel
- Part number: AUB7054501
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PYLON PRECOOLER PANEL CRACKED AT WELD CORNER.  WELD REPAIRED IN NEW PIECE OF MATERIAL IAW FEDEX EA 8-5480-81477 NACELLE/PYLONS NR 3 ENGINE   VENTILATOR PANELS REPAIR.  REFERENCE NON-ROUTINE NR N00798.
